# SDR CA980706019

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Top Case
- Part number: 206040151013
- Condition: Broken
- Location: Transmission
- Component: 206040002025
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON SCHEDULED INSPECTION, FOUND GEAR TOOTH BROKEN INSIDE OF TOP CASE.  GEAR IS PART OF TOP CASE CASTING.
